# SDR DL72W000776

- Difficulty date: April 21, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N297WA
- Make and model: Boeing 727247
- Aircraft serial: 22534
- Aircraft time: 57,192 hours, 39,084 cycles
- Engine: Pwa JT8D15A
- Engine time: 53,117 hours, 38,248 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D15AHK
- Part serial: 700473
- Condition: Failed
- Location: Nr 2
- Part time: 53,117 hours, 38,248 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 37,000 FT, LOAD BANG AND DECREASE OF EPR ON NR 2 ENG AT.802 MACH OAT WAS 44 SAT, FUEL ON BOARD 26,000, FUEL TOTAL 147,000.  THE EPR WAS REDUCED TO 1.3 AND A DESCENT TO LWR ALT.  THROUGHOUT DESCENT NOTICED EPR VARIATIONS UP/DN.  NO FURTHER MOVEMENT OF THROTTLE UNTIL LANDING.  INSPECTED AND RAN IN ACCORDANCE WITH MM 72-00 PAGE 112G.  FWD TO MCO AND PLAC AND INSTALLED PLACARD TO BLEED NR 2 ENG ABOVE 20,000.  ENGINE SETUP FOR COMPRESSOR WASH.
